# SDR ALGA2012021700001

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N439BG
- Make and model: Agusta AW139
- Aircraft serial: 31312
- Aircraft time: 607 hours, 1,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Part number: 3G1860A0135
- Condition: Cracked
- Location: Pilot Door
- Part time: 607 hours, 1,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HOUR INSPECTION, MX FOUND CRACK IN DOUBLER ON RT SIDE OF ACFT OF PILOT'S DOOR IN HAMMERS AREA.  ON FURTHER INVESTIGATION, AFTER REMOVAL OF FLOOR PANELS, MX FOUND HAMMERS CASTING CRACKED.   THIS REPORT IS INCOMPLETE DUE TO NO DATA RECEIVED FROM MFG FOR THIS REPAIR AND NO PN AVAILABLE FOR THE CASTING AT THIS TIME.  RECOMMEND REDUCING AIRSPEED LIMITS TO PREVENT STRESS AND CRACKING IN THIS AREA.  FEB 22 2012: COMMENT FROM TE::  THIS IS PART OF THE VIBRATION DAMPENING SYSTEM, THIS IS NOT A STRUCTURAL COMPONENT, NOT A FLIGHT SAFETY CRITICAL.  REPAIR IN PROGRESS.
